# SDR 9JLA2021072830716

- Difficulty date: July 9, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,457 hours, 6,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 45AS31014003
- Condition: Leaking
- Location: Pax Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHEN LANDING THE DOOR SEAL STARTED LEAKING, DIFFERENTIAL PRESSURE WOULDN'T HOLD MORE THAN 7.0 PSI. BELOW 6.0 PSI SOUND OF LEAK SUBSIDED. THE MAINTENANCE VENDOR REMOVED THE INFLATABLE MAIN CABIN DOOR SEAL AND INSTALLED NEW INFLATABLE DOOR SEAL. OPS CHECK SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
